# SDR CA130301007

- Difficulty date: January 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 2,769 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21192323
- Condition: Failed
- Location: Abin Pressure
- Part time: 2,818 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANALYSIS OF THE FAULT HISTORY DATABASE FILE, TECH ADVISED THAT THERE WERE SEVERAL INTERMITTENT FAULTS WITH THE CPCS, CABIN PRESSURIZATION AND COMFORT SYSTEM.  DIAGNOSTIC TESTING UTILIZING THE CMC PROGRAM REVEALED THE PRESSURE CONTROLLER TO BE AT FAULT.  UNIT WAS REPLACED WITH SERVICEABLE UNIT, NO FURTHER FAULTS WERE OBSERVED.  PRIOR TO ADVISEMENT FROM MFG, SYSTEM WAS REPORTED TO FUNCTION NORMALLY WITH NO FAULTS.
